# SDR UIEA2020102302290

- Difficulty date: October 22, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 92,861 hours, 20,475 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: 644501
- Part serial: 21934
- Condition: Failed
- Location: Fire Loop
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE: LT ENGINE FIRE LOOP 1.  REMOVED AND REPLACED LT ENGINE FIRE LOOP 1 PRINTED CIRCUIT CARD WITH NEW.  OPERATIONS CHECKS GOOD, REF B767 AMM 26-10-01-024-024 AND 26-10-01-424-025.
